Tohoku Mathematical Journal

Principal cofibrations

Kisuke Tsuchida

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 16, Number 4 (1964), 321-333.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243643

Digital Object Identifier
doi:10.2748/tmj/1178243643

Mathematical Reviews number (MathSciNet)
MR0177415

Zentralblatt MATH identifier
0163.17904

Subjects
Primary: 55.40

Citation

Tsuchida, Kisuke. Principal cofibrations. Tohoku Math. J. (2) 16 (1964), no. 4, 321--333. doi:10.2748/tmj/1178243643. https://projecteuclid.org/euclid.tmj/1178243643


Export citation

References

  • [1] L. BERSTEIN AND P. J. HILTON, Category and generalized Hopf invariants, Illinois. Math., 4(1960), 437-451.
  • [2] B. ECKMANN AND P. J. HILTON, Operators and Co-operators in homotopy theory, Math Ann., 141(1960), 1-21.
  • [3] P. J. HILTON, Homotopy theory and duality, mimeographed notes, Cornell University, 1959.
  • [4] P. J. HILTON, On excision and principal fibrations, Comment. Math. Helv., 35(1961)
  • [5] J. P. MYER, Principal fibrations, Trans. Amer. Math. Soc., 107(1963), 177-185
  • [6] F. P. PETERSON AND E. THOMAS, A note on non-stable cohomology operations, Bol Soc. Mat. Mexicana, 3(1958), 13-18.
  • [7] H. TODA, An outline of the homotopy theory, Sugaku (in Japanese), 15(1964)